Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2015 (2015), Article ID 242683, 21 pages
Research Article

Optimal Bandwidth Selection for Kernel Density Functionals Estimation

Department of Mathematical Sciences, The University of Memphis, Memphis, TN 38152, USA

Received 10 April 2015; Revised 19 June 2015; Accepted 21 June 2015

Academic Editor: Ricardas Zitikis

Copyright © 2015 Su Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Su Chen, “Optimal Bandwidth Selection for Kernel Density Functionals Estimation,” Journal of Probability and Statistics, vol. 2015, Article ID 242683, 21 pages, 2015. doi:10.1155/2015/242683